hrcak mascot   Srce   HID

Izvorni znanstveni članak

Generalization of majorization theorem via Abel-Gontscharoff polynomial

Muhammad Adil Khan ; Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan
Naveed Latif ; Department of Mathematics, Govt. College University, Faisalabad 38000, Pakistan
Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (260 KB) str. 91-116 preuzimanja: 811* citiraj
APA 6th Edition
Adil Khan, M., Latif, N. i Pečarić, J. (2015). Generalization of majorization theorem via Abel-Gontscharoff polynomial. Rad Hrvatske akademije znanosti i umjetnosti, (523=19), 91-116. Preuzeto s https://hrcak.srce.hr/145098
MLA 8th Edition
Adil Khan, Muhammad, et al. "Generalization of majorization theorem via Abel-Gontscharoff polynomial." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 523=19, 2015, str. 91-116. https://hrcak.srce.hr/145098. Citirano 10.08.2020.
Chicago 17th Edition
Adil Khan, Muhammad, Naveed Latif i Josip Pečarić. "Generalization of majorization theorem via Abel-Gontscharoff polynomial." Rad Hrvatske akademije znanosti i umjetnosti , br. 523=19 (2015): 91-116. https://hrcak.srce.hr/145098
Harvard
Adil Khan, M., Latif, N., i Pečarić, J. (2015). 'Generalization of majorization theorem via Abel-Gontscharoff polynomial', Rad Hrvatske akademije znanosti i umjetnosti, (523=19), str. 91-116. Preuzeto s: https://hrcak.srce.hr/145098 (Datum pristupa: 10.08.2020.)
Vancouver
Adil Khan M, Latif N, Pečarić J. Generalization of majorization theorem via Abel-Gontscharoff polynomial. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2015 [pristupljeno 10.08.2020.];(523=19):91-116. Dostupno na: https://hrcak.srce.hr/145098
IEEE
M. Adil Khan, N. Latif i J. Pečarić, "Generalization of majorization theorem via Abel-Gontscharoff polynomial", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 523=19, str. 91-116, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/145098. [Citirano: 10.08.2020.]

Sažetak
In this paper we use Abel-Gontscharoff formula and Green function to give some identities for the difference of majorization inequality and present the generalization of majorization theorem for the class of n-convex. We use inequalities for the Čebyšev functional to obtain bounds for the identities related to generalizations of majorization inequalities. We present mean value theorems and n-exponential convexity for the functional obtained from the generalized majorization inequalities. At the end we discuss the results for particular families of functions and give means.

Ključne riječi
Majorization inequality; Abel-Gontscharoff formula; Čebyšev functional; Ostrowski-type inequality; n-exponential convexity

Projekti
HRZZ / IP / IP-2013-11-5435 / INEQUALITIES - Nejednakosti i primjene

Hrčak ID: 145098

URI
https://hrcak.srce.hr/145098

Posjeta: 935 *